Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
April 19, 2014, 05:29:05 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 620335
  • Total Topics: 46738
  • Online Today: 216
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Atripla and Cymbalta  (Read 1130 times)

0 Members and 1 Guest are viewing this topic.

Offline kforney72

  • Member
  • Posts: 17
Atripla and Cymbalta
« on: January 24, 2010, 08:12:45 PM »
I was just wondering if anyone has info on taking these together? I have been on Atripla for about 4 months now and am doing great. My dr just perscribed me Cymbalta for mild depression and I have taken it for the past 4 days and each day the side effects just get worse. Being dizzy, vomiting, loss of apetite(only eaten once in last 2 days) and when i do eat it goes straight thru me. The worst part is sleeping for the whole time as well and feeling like I havent slept in a month.

I have looked online to see if it ok to take them together and dont see anything that there are any drug interactions.

I was just thinking since Atripla effect the cns then maybe the 2 together are just making things worse?

Well any info would be great.

Offline mecch

  • Member
  • Posts: 10,732
  • red pill? or blue pill?
Re: Atripla and Cymbalta
« Reply #1 on: January 24, 2010, 08:50:03 PM »
your body is sending you a message loud and clear.  tell your shrink and your doc about the results and ask them to make a quick decision.  if they dont move, i would get off that antidepressant immediately and try a different one.
i have no interference with zoloft.
“From each, according to his ability; to each, according to his need” 1875 K Marx

Offline kforney72

  • Member
  • Posts: 17
Re: Atripla and Cymbalta
« Reply #2 on: January 24, 2010, 08:59:05 PM »
Thanks I was thinking same the thing. I decided not to take my pill tonight. I figured if your terrified of taking it then dont. I will talk to dr in the morning and go from there.

Offline Tempeboy

  • Member
  • Posts: 344
  • Like St Francis of Assisi I am wedded to Poverty
Re: Atripla and Cymbalta
« Reply #3 on: January 25, 2010, 04:29:51 AM »
Hey kforney72,

Has your doc ruled out efavirenz as possibly contributing to your depression?  Did the symptoms coincide with your commencing this combination?

tb
Roughly roundabout somewhere in the eighteenth or nineteenth century, Sodomite begat Homosexual out of moral, medical and legal models, bequeathing him Identity, who inbred with Nuclear Family and Industrialism to spawn Homophobia.

Dean Kiley

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.